# SDR UALA2009011900206

- Difficulty date: January 18, 2009
- Submitted: January 21, 2009
- Operation: Air carrier
- Aircraft: N552UA
- Make and model: Boeing 757222
- Aircraft serial: 26641
- Aircraft time: 64,627 hours, 18,590 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS BAR CAME UNGLUED FROM FLOOR AT 2L.  LOCATION IS NEXT TO FIRST CLASS CLOSET.  SECURED WITH TAPE.  SECURED EMERGENCY LIGHT NEXT TO FIRST CLASS CLOSET.
